Ein rationales biquadratisches Reziprozitätsgesetz.

Klaus Burde

Journal für die reine und angewandte Mathematik (1969)

  • Volume: 235, page 175-184
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Burde, Klaus. "Ein rationales biquadratisches Reziprozitätsgesetz.." Journal für die reine und angewandte Mathematik 235 (1969): 175-184. <http://eudml.org/doc/150922>.

author = {Burde, Klaus},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {number theory},
pages = {175-184},
title = {Ein rationales biquadratisches Reziprozitätsgesetz.},
url = {http://eudml.org/doc/150922},
volume = {235},
year = {1969},

AU - Burde, Klaus
TI - Ein rationales biquadratisches Reziprozitätsgesetz.
JO - Journal für die reine und angewandte Mathematik
PY - 1969
VL - 235
SP - 175
EP - 184
KW - number theory
UR - http://eudml.org/doc/150922
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.